H p spaces on bounded symmetric domains

Kyong T. Hahn; Josephine Mitchell

Annales Polonici Mathematici (1973)

  • Volume: 28, Issue: 1, page 89-95
  • ISSN: 0066-2216

How to cite


Kyong T. Hahn, and Josephine Mitchell. "$H^p$ spaces on bounded symmetric domains." Annales Polonici Mathematici 28.1 (1973): 89-95. <http://eudml.org/doc/264971>.

author = {Kyong T. Hahn, Josephine Mitchell},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {89-95},
title = {$H^p$ spaces on bounded symmetric domains},
url = {http://eudml.org/doc/264971},
volume = {28},
year = {1973},

AU - Kyong T. Hahn
AU - Josephine Mitchell
TI - $H^p$ spaces on bounded symmetric domains
JO - Annales Polonici Mathematici
PY - 1973
VL - 28
IS - 1
SP - 89
EP - 95
LA - eng
UR - http://eudml.org/doc/264971
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.